Volume 19 (1976)


1 (April), 2 (August), 3 (December)

DeFranco, R. J.;
Gronwall's Inequality for Systems of Multiple Volterra Integral Equations
pp. 1--9.
Singh, B. and Dahiya, R. S.;
On the Nonoscillation of Lienard Type Retarded Equations
pp. 11--18.
Salzberg, P. M.;
On the Existence of Continuous and Semicontinuous Liapunov Functions
pp. 19--26.
Fitzgibbon, W. E.;
Time Dependent Second Order Differential Equations in Hilbert Space
pp. 27--34.
Sficas, Y. G. and Staikos, V. A.;
Oscillations of Differential Equations with Deviating Arguments
pp. 35--43.
Exton, H.;
Third Order Differential Systems with Fixed Critical Points
pp. 45--51.
Bank, S. B. and Kaufman, R. P.;
An Extension of Holder's Theorem Concerning the Gamma Function
pp. 53--63.
Webb, G. F.;
Linear Functional Differential Equations with $L^2$ Initial Functions
pp. 65--77.
Cushing, J. M.;
Admissible Operators and Solutions of Perturbed Operator Equations
pp. 79--84.
Takano, K. and Bannai, E.;
A Global Study of Jordan-Pochhammer Differential Equations
pp. 85--99.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles